Display Settings:

Format

Send to:

Choose Destination
Dig Dis Sci. 2010 Feb;55(2):226-32. doi: 10.1007/s10620-009-1042-7.

Do non-steroidal anti-inflammatory drugs cause exacerbations of inflammatory bowel disease?

Author information

  • 1Divisions of Gastroenterology (111B1) and Hepatology, VA North Texas Health Care System and the University of Texas Southwestern Medical Center at Dallas, 4500 South Lancaster Road, Dallas, TX 75216, USA. LindaA.Feagins@va.gov

Abstract

The safety of non-steroidal anti-inflammatory drugs (NSAIDs) in patients with inflammatory bowel disease (IBD) remains unclear. This report discusses potential mechanisms whereby NSAIDs might exacerbate IBD and reviews the available clinical data on the role of NSAIDs in causing exacerbations of ulcerative colitis (UC) and Crohn's disease (CD).

PMID:
19924534
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Write to the Help Desk